# SDR SCNA20180302070

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 57,559 hours, 20,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND SPOILER INSPECTION, FOUND LEFT, AFT FLAP PROGRAM TRACK TO HAVE WEAR DAMAGE ON OUTER EDGES AND ON INNER SURFACE. DAMAGE IS PRESENT ON THE TOP EDGE OF THE PROGRAMMING TRACK EXTENDING ABOUT TWO AND A HALF INCHES. THE RUB BLOCK HAS WORN 1/16 OF AN INCH OF MATERIAL AWAY FROM THE TRACK AT ITS DEEPEST POINT AND IS NOT WITHIN REPAIRABLE LIMITS. THE BOTTOM OF THE TRACK HAS WEAR EXTENDING ABOUT THREE INCHES AND HAS BEEN WORN AWAY BY THE RUB BLOCK THE SAME AS THE TOP. THE PROGRAMMING TRACK WILL REQUIRE REPLACEMENT. REMOVED INBOARD AFT FLAP TO FACILITATE REPAIR. REMOVED FASTENERS FROM PROGRAMING TRACK. REMOVED AND REPLACED PROGRAM TRACK. REMOVED AND REPLACED RUB BLOCK. INSTALLED L/H INBOARD TRAILING EDGE FLAP.
